# SDR AALA202311164106

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 11,537 hours, 3,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT-HAND AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED BATTERY.
